International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 2, Pages 355-358
An identity for a class of arithmetical functions of several variables
Department of Mathematical Sciences, University of Tempere, P.O. Box 607, Tampere SF-33101, Finland
Received 5 March 1991
Copyright © 1993 Pentti Haukkanen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Johnson  evaluated the sum , where denotes Ramanujan's
trigonometric sum. This evaluation has been generalized to a wide class of arithmetical functions of
two variables. In this paper, we generalize this evaluation to a wide class of arithmetical functions
of several variables and deduce as special cases the previous evaluations.